MAUDE Adverse Event Report: CP MEDICAL BIOPSY SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

CP MEDICAL BIOPSY SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 931B-DEL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding lot 210302-51, size 4/0 nyl bla.According to the customer complaint, the suture was not attached to the needle.No injuries or delay in the surgical procedure was reported by the clinic.

Brand Name
BIOPSY SUTURE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
norcross, GA 30093 2960
Manufacturer Contact
alfredo ferrer
1775 corporate dr
norcross,, GA 30093-2960
MDR Report Key20149843
Report Number3012164473-2024-00006
Device Sequence Number17202672
Product Code GAR
UDI-Device Identifier10790986006499
UDI-Public(01)10790986006499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number931B-DEL
Device Lot Number210302-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown